Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 898195, 38 pages
http://dx.doi.org/10.1155/2009/898195
Research Article

Inversion of the Laplace Transform from the Real Axis Using an Adaptive Iterative Method

Department of Mathematics, Kansas State University, Manhattan, KS 66506-2602, USA

Received 24 July 2009; Accepted 19 October 2009

Academic Editor: Thomas Witelski

Copyright © 2009 Sapto W. Indratno and Alexander G. Ramm. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • H. Hoang-Duc, and G. Bonnet, “A series solution for the effective properties of incompressible viscoelastic media,” International Journal of Solids and Structures, 2013. View at Publisher ยท View at Google Scholar